# SDR DALA2022091606155

- Difficulty date: September 14, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 91,932 hours, 19,967 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 DURING LATCH INSPECTION OF L/H O/W SLIDE FOUND SLIDE DELACING BAR IN COMPARTMENT BROKEN FROM SLIDE. CORRECTIVE ACTION: LT OW SLIDE REPLACED (9306270)
